# SDR RAIA00503001

- Difficulty date: March 3, 2005
- Submitted: March 13, 2005
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 17,922 hours, 20,005 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 17,274 hours, 19,129 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 31059007
- Part serial: 2485459
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 5,370 hours, 5,257 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

BWI - LEFT ENGINE OIL PRESSURE DROPPED.  MAINTENANCE TROUBLESHOT AND FOUND LOSS OF OIL PRESSURE DO TO LOSS OF POWER.  REMOVED AND REPLACED NR 1 FUEL CONTROL UNIT.
